On linear systems asymptotically equivalent under exponentially decaying perturbations
Differencialʹnye uravneniâ, Tome 42 (2006) no. 2, pp. 168-173
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2006_42_2_a3,
author = {N. A. Izobov and S. A. Mazanik},
title = {On linear systems asymptotically equivalent under exponentially decaying perturbations},
journal = {Differencialʹnye uravneni\^a},
pages = {168--173},
year = {2006},
volume = {42},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2006_42_2_a3/}
}
TY - JOUR AU - N. A. Izobov AU - S. A. Mazanik TI - On linear systems asymptotically equivalent under exponentially decaying perturbations JO - Differencialʹnye uravneniâ PY - 2006 SP - 168 EP - 173 VL - 42 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_2006_42_2_a3/ LA - ru ID - DE_2006_42_2_a3 ER -
N. A. Izobov; S. A. Mazanik. On linear systems asymptotically equivalent under exponentially decaying perturbations. Differencialʹnye uravneniâ, Tome 42 (2006) no. 2, pp. 168-173. http://geodesic.mathdoc.fr/item/DE_2006_42_2_a3/